Alert archive / Arizona / Red Flag Warnings in 2015
Red Flag Warning 4, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 7, 2015, 1:57 PM MST for 4 counties in Arizona. It took effect at Apr 8, 2015, 11:00 AM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2015, 1:57 PM MST (20:57 UTC)
- In effect from
- Apr 8, 2015, 11:00 AM MST
- Expired
- Apr 8, 2015, 2:34 PM MST
- In force
- 4 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pinal County, AZ
The radar
The Tucson radar (KEMX), 108 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3976 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
688 WWUS85 KTWC 072057 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 157 PM MST TUE APR 7 2015 AZZ152-081400- /O.NEW.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/ /O.CON.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 157 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR EASTERN COCHISE COUNTY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONES 152 INCLUDING EASTERN COCHISE COUNTY. * TIMING...IN EFFECT UNTIL 8 PM MST THIS EVENING AND 11 AM TO 8 PM MST WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY. SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...12 TO 16 PERCENT TODAY. 7 TO 12 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ151-153-080300- /O.CON.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 157 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING GREENLEE... GRAHAM AND WESTERN COCHISE...EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
988 WWUS85 KTWC 080308 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 808 PM MST TUE APR 7 2015 AZZ152-081600- /O.EXP.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ /O.CON.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 808 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR THIS EVENING HAS EXPIRED. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONE 152 INCLUDING EASTERN COCHISE COUNTY. * TIMING...IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...7 TO 12 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ151-153-080415- /O.EXP.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 808 PM MST TUE APR 7 2015 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
122 WWUS85 KTWC 081129 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 429 AM MST WED APR 8 2015 AZZ152-090300- /O.CON.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 429 AM MST WED APR 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONE 152 INCLUDING EASTERN COCHISE COUNTY. * TIMING...IN EFFECT FROM 11 AM TO 8 PM MST TODAY. * WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...7 TO 12 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
263 WWUS85 KTWC 081132 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 432 AM MST WED APR 8 2015 AZZ152-090300- /O.CON.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 432 AM MST WED APR 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONE 152 INCLUDING EASTERN COCHISE COUNTY. * TIMING...IN EFFECT FROM 11 AM TO 8 PM MST TODAY. * WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...7 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
700 WWUS85 KTWC 081805 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1105 AM MST WED APR 8 2015 AZZ152-090300- /O.CON.KTWC.FW.W.0004.000000T0000Z-150409T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 1105 AM MST WED APR 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONE 152 INCLUDING EASTERN COCHISE COUNTY. * WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...7 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
930 WWUS85 KTWC 082134 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 234 PM MST WED APR 8 2015 AZZ152-082245- /O.CAN.KTWC.FW.W.0004.000000T0000Z-150409T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 234 PM MST WED APR 8 2015 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. ALTHOUGH LOCALIZED SOUTHWEST TO WEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH WILL BE POSSIBLE IN EASTERN COCHISE COUNTY THIS AFTERNOON AND EVENING...CONDITIONS ARE NOT EXPECTED TO BE WIDESPREAD ENOUGH TO NECESSITATE A RED FLAG WARNING. THEREFORE... THE RED FLAG WARNING HAS BEEN CANCELLED. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:05 AM MST, 4 hours 52 minutes earlier.
Area forecast discussion, Apr 7, 9:05 AM MST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
905 AM MST TUE APR 7 2015
.SYNOPSIS...EXPECT BREEZY TO WINDY CONDITIONS TODAY FOLLOWED BY
COOLER TEMPERATURES WEDNESDAY AS A LOW PRESSURE SYSTEM MOVES NORTH
OF THE AREA. A WEAK SYSTEM MAY BRING A FEW SHOWERS MAINLY NEAR THE
NEW MEXICO BORDER SATURDAY NIGHT AND SUNDAY. OTHERWISE...DRY
CONDITIONS WILL OCCUR INTO EARLY NEXT WEEK.
&&
.DISCUSSION...CLEAR SKIES WITH LIGHT GENERALLY SOUTHERLY WINDS
PREVAIL ACROSS SE AZ AT THIS TIME. A VERY DRY REGIME WAS ONGOING
WITH DEWPOINTS AT LOWER ELEVATIONS VALID 16Z IN THE MID TEENS TO
LOWER TEENS. 07/12Z KTWC SOUNDING TOTAL PRECIP WATER VALUE OF 0.14
INCH WAS ALSO INDICATIVE OF THIS VERY DRY REGIME. SURFACE TEMPS
VALID 16Z WERE NEARLY IDENTICAL TO 24 HOURS AGO. 07/12Z UPPER AIR
PLOTS DEPICTED 538 DM LOW PRESSURE CENTERED NEAR THE NRN CALIFORNIA
COAST...AND A BROAD RIDGE WAS OVER THE CENTRAL/ERN CONUS. MODERATE
TO STRONG WLY/SWLY FLOW ALOFT PREVAILED OVER SE ARIZONA.
THE UPPER LOW WILL REMAIN ESSENTIALLY QUASI-STATIONARY TODAY...THEN
MOVE EWD ACROSS THE GREAT BASIN TONIGHT. EXPECT BREEZY TO WINDY
CONDITIONS TODAY IN RESPONSE TO A TIGHT MID-LEVEL GRADIENT. SUNNY
SKIES OR MOSTLY SUNNY SKIES WILL OCCUR TODAY...WITH THE BULK OF
CIRRIFORM CLOUDS REMAINING NORTH OF THE AREA. WINDS WILL DIMINISH
FOR MUCH OF THE AREA EARLY THIS EVENING. GUSTY WINDS WILL RETURN WED
AFTERNOON...ESPECIALLY FOR LOCALES EAST OF TUCSON...AS THE UPPER LOW
CONTINUES EWD INTO THE CENTRAL ROCKIES.
THERE ARE NO CHANGES FOR THE OFFICIAL FORECAST AT THIS TIME. PLEASE
REFER TO THE ADDITIONAL SECTIONS FOR FURTHER DETAIL.
&&
.AVIATION...VALID THRU 08/18Z.
CLEAR SKIES TO SCATTERED CLOUDS ABOVE 20K FT AGL WILL PREVAIL INTO
WEDNESDAY MORNING. SURFACE WIND FROM LATE THIS MORNING INTO EARLY
THIS EVENING WILL BE WLY/SWLY AT 12-25 KTS WITH GUSTS OF 25-35 KTS.
THE STRONGEST WIND WILL OCCUR SOUTH TO SOUTHEAST OF KTUS...AND
ESPECIALLY IN THE VICINITY OF THE KDUG TERMINAL. OTHERWISE...SURFACE
WIND WILL BE MAINLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM 11 AM THIS
MORNING TO 8 PM MST THIS EVENING FOR FIRE WEATHER ZONES 152 AND
153...AND THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151. THIS AREA
ESSENTIALLY INCLUDES GREENLEE...GRAHAM AND COCHISE COUNTIES...AS
WELL AS EASTERN SANTA CRUZ COUNTY AND FAR SOUTHEAST PIMA COUNTY. THE
COMBINATION OF STRONG AND GUSTY WEST TO SOUTHWEST WINDS...LOW
RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.
A RED FLAG WARNING MAY BE ISSUED LATER TODAY FOR PORTIONS OF COCHISE
COUNTY ON WEDNESDAY. THE COMBINATION OF STRONG AND GUSTY WEST
WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING MAY
CREATE CRITICAL FIRE WEATHER CONDITIONS.
A WEAK SYSTEM MAY BRING A FEW SHOWERS MAINLY NEAR THE NEW MEXICO
BORDER SATURDAY NIGHT AND SUNDAY. OTHERWISE...DRY CONDITIONS WITH
SOME AFTERNOON BREEZINESS WILL PREVAIL INTO EARLY NEXT WEEK.
&&
.PREV DISCUSSION /213 AM MST/...BY LATE WEDNESDAY THE LOW WILL HAVE
MOVED TO A POSITION OVER WYOMING...EASTERN UTAH AND COLORADO...WITH
THE TAIL END OF THIS SYSTEM SKIRTING ACROSS NORTHERN ARIZONA. WE
WILL SEE BREEZY CONDITIONS CONTINUE WEDNESDAY AFTERNOON...BUT THE
STRONGEST WINDS SHOULD BE ALONG THE IMMEDIATE BORDER WITH NEW
MEXICO. AS THIS SYSTEM CONTINUES TO MOVE EAST ON THURSDAY....ZONAL
FLOW (WEST TO EAST WINDS) WILL DEVELOP ACROSS THE DESERT SOUTHWEST
AND THIS WILL PERSIST THROUGH LATE IN THE WEEK.
BY LATE FRIDAY INTO EARLY SATURDAY ANOTHER WEAK SHORTWAVE TROUGH
WILL DEVELOP OFF THE SOUTHERN CALIFORNIA AND NORTHERN BAJA COASTS
AND WILL MOVE ACROSS ARIZONA LATE SATURDAY OR EARLY SUNDAY. MOISTURE
WITH THIS SYSTEM WILL BE LIMITED...THUS ONLY LOOKING AT A SLIGHT
CHANCE OF SHOWERS WITH THE PASSAGE OF THIS SYSTEM. A SLIGHT COOLING
TREND WILL ALSO ACCOMPANY THIS SYSTEM FOR SUNDAY. RIDGING WILL BUILD
IN BEHIND THIS SYSTEM EARLY NEXT WEEK FOR A WARMUP IN
TEMPERATURES.
FOR TUCSON...HIGH TEMPERATURES AROUND 2 TO 4 DEGS ABOVE NORMAL
TODAY...THEN 3 TO 5 DEGS BELOW NORMAL FOR WEDNESDAY. FOR THE PERIOD
THURSDAY THROUGH SUNDAY...HIGHS WILL HOVER WITHIN A DEGREE OR TWO
EITHER SIDE OF NORMAL. BY MONDAY...HIGHS 3 TO 5 DEGS ABOVE NORMAL
AGAIN. LOW TEMPS WILL BE NEAR NORMAL WEDNESDAY MORNING...THEN
SLIGHTLY BELOW NORMAL THURSDAY AND FRIDAY AND SLIGHTLY ABOVE NORMAL
SATURDAY THROUGH MONDAY.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS
EVENING FOR AZZ151>153.
&&
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
DISCUSSION...FRANCIS
PREVIOUS DISCUSSION...MOLLERENearby
Red Flag Warnings in Arizona, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.